Bluelight

Thread: GBL overdose and possible cognitive issues/brain fog

Results 1 to 3 of 3
  1. Collapse Details
    GBL overdose and possible cognitive issues/brain fog 
    #1
    Unhappy
    Hi Bluelight members

    This is my first post.. so if Ive done something wrong it or posted it in the wrong place etc I apologise.

    I joined as Im going through some quite scary cognitive issues after overdosing on GBL 7 days ago - hence this post. If anyone can help me shed some light on what Im going through etc I would be very grateful.

    7 days ago I attended a party and had 10mg of dexamphetamine plus I had 1 single dose of GBL (1.7 ml) and it resulted in an overdose (usually.. this dose size doesnt make me overdose). I didn't completely pass out/go into a coma but it was pretty intense with alot of sweating, vomiting and I was rather incapacitated. It took just over 2 hours to start to come out of what I was feeling/experiencing.

    For the rest of the night I was a bit worse for wear.. and took some speed to help me enjoy the rest of my night. When I arrived home in the morning I spewed again.. then took a benzo to sleep.. woke up.. went out again that night as I had to go to another party to see some friends.. took a dexamphetamine for some energy.. came home.. took a 5mg valium to sleep.. then when i woke up again (now Sunday) i felt nausea and started to have a fever.. I was feeling so ill i ended up going to the hospital (at the hospital the fever reached 40/41C) and after doing some blood tests and urine tests they concluded i had a stomach virus (I didnt tell them I had taken gbl on the friday night). They gave me something for nausea and rehydrated me via IV and was sent home. I had the fever for 2 days then it passed.. and severe cognitive/brain fog issues have been going on for the last 2 days. I can barely hold a conversation or verbally string a sentence together and it feels like alot of pressure on my face and head. I spoke with a health-related professional today and they said that even though the fever part of fighting the virus has finished, brain fog is part of the post viral symptoms as my body is still fighting the virus.

    My googling on the issue lead me to this thread http://www.bluelight.org/vb/search.php?searchid=3877279 but the OP is talking about brain fog from 24/7 use and my usage is once in a while (at most 1 - 2 times a month if that). Based on what is written in that post i went and bought choline supplements today and when I took a dose it seems to effect the severity of the brain fog - this is leading me to conclude that the brain fog/cognitive issues im having are related to the gbl overdose and not the post virus symptoms. Has anyone reading this had cognitive issues from a single dose/single overdose of gbl? or knowledge aroung brain fog/cognitive issues from gbl use, how long does it last for or any other information that can help me understand whats going on/what to expect and if possible.. how to fix/repair this?

    Im not that experienced with g and im quite worried.. and any help would be extremely appreciated.
    Last edited by chaosmagic; 18-10-2018 at 17:00. Reason: add more info
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Shadowmeister
    Senior Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Shadowmeister's Avatar
    Join Date
    Feb 2006
    Location
    Nowhere
    Posts
    31,207
    GHB/GBL is almost entirely non-toxic, and what you too was only a mild "overdose"... ie, a bit too much, uncomfortable.

    You've got a stomach virus, and you took amphetamine a coupe of days in a row and partied... it's normal you'd have some brain fog. Choline is a good idea in general but what you really need is to just chill out and rest, eat well, refrain from drugs for a bit. Exercise helps, too. You haven't damaged yourself, you're just worn down. It sounds like you're kind of obsessing about this, you should relax and stop doing that because anxiety can cause a whole range of physical symptoms. Time and time again on this forum I have seen people get into an obsessive mode and it starts to dominate their lives and they convince themselves they're damaged, whereas others have equal types of experiences yet just realize they wore themselves down and are fine after a few days.

    So basically, don't worry man, lay low, take care of yourself, and you'll feel better again in no time. GBL didn't damage you. GBL metabolizes to GHB and GHB is actually a natural neurotransmitter your brain makes, we have GHB-specific receptors. This is why GHB is non-toxic. It could kill you in a strong overdose but that doesn't mean it's toxic... heroin can kill you, in an overdose, too, but it causes no actual damage to the body or mind, rather it kills you through respiratory depression. Same deal for GHB/GBL.
    Last edited by Shadowmeister; 22-10-2018 at 17:02.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Feb 2010
    Location
    who
    Posts
    2,771
    What shadowmeister said.

    You'll be ok, just gotta give it some time.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •